MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; LUMBAR PUNCTURE NEEDLE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; LUMBAR PUNCTURE NEEDLE
Model Number 121151-30A
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Nonstandard Device (1420); Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 11/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in the (b)(6) and has been reported through (b)(4) distribution subsidiary (b)(4).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Initial reporter's narrative: needle shaft detached from hub on insertion in patient.
 
Additional Manufacturer Narrative
Based on risk management and clinical evaluation this file is considered as closed - (b)(4).
 
Event or Problem Description
(b)(4).Initial reporters narrative: needle shaft detached from hub on insertion in patient.

Brand Name
SPROTTE
Common Device Name
LUMBAR PUNCTURE NEEDLE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7163135
Report Number9611612-2018-00003
Device Sequence Number1994259
Product Code BSP
UDI-Device Identifier14048223000653
UDI-Public14048223000653
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/29/2017
Device Model Number121151-30A
Device Catalogue Number121151-30A
Device Lot Number1218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer01/02/2018
Initial Report FDA Received Date01/04/2018
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;